MathSciNet Relay Station
MathSciNet bibliographic data
MR2561157 93D09 (93C30)
Sun, Y. G.; Wang, L.; Xie, G. Exponential stability of switched systems with interval time-varying delay. IET Control Theory Appl. 3 (2009), no. 8, 1033–1040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement